We are searching data for your request:
Upon completion, a link will appear to access the found materials.
The use of antibiotics affects very much adversely affecting the intestinal condition (and it is from the intestines that our body's immunity comes). As a result of medications, yeast from the genus develops Candida albicans (more).
These mushrooms grow on the walls of the intestines, causing microdamages in them, which makes them become permeable to food particles that should still be digested.
Due to excessive growth Candida good intestinal bacteria become extinct. In addition, the mushroom increases our desire for sweet, which promotes further growth of the mushroom.
Allergies and antibiotics
Antibiotics that adversely affect the intestines, increase their permeability, thus they lead to the bloodstream getting unnaturally large undigested particles, which our immune system perceives as a threat and begins to fight them. As a consequence, they appear food allergy symptoms.
It turns out to be the most risky in this respect consumption of milk and gluten, which often in adverse conditions - sensitize. However, the list is longer - you would also need to include eggs, nuts, some fruits and vegetables.
On the next page, how to use antibiotics wisely.